# SDR CALA2019031500423

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 76,368 hours, 19,738 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Defective
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYM ON TAKEOFF OUT OF BOS DEBRIEFED CREW SLATS WILL NOT GO UP FROM 5 TO 1 HYDRAULICS AND ALTERNATE. SLATS WILL NOT RETRACT. PERFORMED FSEU BITE PER FIM 27-51-00. FOUND FAULTS ON FSEU1(-32)-SLAT LOSS, SLAT SYS FAULT FSEU2(-40) SLAT ARM DISAGREE #330. FSEU3(-40)- NO FAULTS. CYCLED FLAPS AND SLATS ON GROUND WITH HYDRAULICS THEY OPERATE NORMALLY. WENT FROM 0-35 AND FROM 35-0 ALL CHECKS GOOD. REQUIRES FURTHER T/S DUE TO FAULTS FOUND FSEU BITE T/S PER FIM 27-81-00-815-804, SSM 27-81-05, AND WDM 27-81-31. PERFORMED RESISTANCE/MEG TEST ON SLAT LOSS SENSING SW CIRCUIT TO GROUND. S10339 R OB SLAT LOSS SENSING SWITCH READS LOW RESISTANCE TO GROUND FROM D41396J RECEPTACLE. REF AMM 27-81-41, REMOVED AND REPLACED RIGHT OUTBD LOSS SENSING SWITCH S10339, OPS CKS NORMAL, NO FAULT MESSAGES.
